Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 99, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2015, 5:39 PM CDT for Archer County, Clay County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 5:39 PM CDT (22:39 UTC)
- Expired
- May 19, 2015, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Archer County, TX, Clay County, TX
The radar
The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WFUS54 KOUN 192239
TOROUN
TXC009-077-192330-
/O.NEW.KOUN.TO.W.0099.150519T2239Z-150519T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ARCHER COUNTY IN NORTHERN TEXAS...
SOUTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 630 PM CDT
* AT 539 PM CDT...A CONFIRMED TORNADO WAS LOCATED 14 MILES SOUTH OF
WINDTHORST...MOVING NORTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SHANNON AND JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3360 9822 3360 9821 3347 9813 3347 9842
3340 9842 3340 9859
TIME...MOT...LOC 2239Z 239DEG 24KT 3337 9850
TORNADO...OBSERVED
HAIL...1.75IN
$$
MAD2 follow-up statements
835
WWUS54 KOUN 192255
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT TUE MAY 19 2015
TXC009-077-192330-
/O.CON.KOUN.TO.W.0099.000000T0000Z-150519T2330Z/
ARCHER TX-CLAY TX-
555 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN ARCHER AND SOUTHWESTERN CLAY COUNTIES...
AT 555 PM CDT...A CONFIRMED TORNADO WAS LOCATED 11 MILES SOUTH OF
WINDTHORST...MOVING EAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
SHANNON AND JOY.
LAT...LON 3360 9822 3360 9821 3347 9813 3347 9842
3340 9842 3340 9859
TIME...MOT...LOC 2255Z 248DEG 22KT 3341 9843
TORNADO...OBSERVED
HAIL...1.75IN
$$
MAD655
WWUS54 KOUN 192314
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT TUE MAY 19 2015
TXC009-192323-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-150519T2330Z/
ARCHER TX-
614 PM CDT TUE MAY 19 2015
...THE TORNADO WARNING FOR SOUTHEASTERN ARCHER COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3349 9842 3360 9822 3360 9821 3347 9813
3347 9842
TIME...MOT...LOC 2313Z 239DEG 17KT 3346 9832
$$
TXC077-192330-
/O.CON.KOUN.TO.W.0099.000000T0000Z-150519T2330Z/
CLAY TX-
614 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN CLAY COUNTY...
AT 613 PM CDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES SOUTHEAST OF
WINDTHORST...MOVING NORTHEAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
SHANNON AND JOY.
LAT...LON 3349 9842 3360 9822 3360 9821 3347 9813
3347 9842
TIME...MOT...LOC 2313Z 239DEG 17KT 3346 9832
TORNADO...OBSERVED
HAIL...1.75IN
$$
KURTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 4:44 PM CDT, 55 minutes earlier.
Area forecast discussion, May 19, 4:44 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE MAY 19 2015
.DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 90 40 20 10
HOBART OK 61 67 52 66 / 80 20 20 20
WICHITA FALLS TX 66 76 57 69 / 70 40 50 30
GAGE OK 52 62 47 64 / 60 10 10 10
PONCA CITY OK 58 66 50 66 / 90 30 10 10
DURANT OK 68 80 59 71 / 70 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ008-013-019-020-025-
026-028>030-040.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-012-016>018-
022>024-027-034>039-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
014-015-021-033.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
046>048-050>052.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.
&&
17/23Hazardous weather outlook, May 19, 3:53 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 353 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-202100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 353 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT... VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW INCHES OF RAINFALL MAY OCCUR TONIGHT. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 19, 4:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 1 W BROOKSVILLE 35.20N 96.99W
05/19/2015 POTTAWATOMIE OK AMATEUR RADIO
BRIEF TOUCHDOWN
&&
JPIKELocal storm report, May 19, 4:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD GRANDFIELD 34.23N 98.69W
05/19/2015 TILLMAN OK EMERGENCY MNGR
STREET FLOODING IN TOWN
&&
JPIKELocal storm report, May 19, 5:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL CHARLIE 34.10N 98.32W
05/19/2015 E1.25 INCH CLAY TX EMERGENCY MNGR
&&
JPIKELocal storm report, May 19, 5:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL CORUM 34.36N 98.10W
05/19/2015 E1.00 INCH STEPHENS OK AMATEUR RADIO
&&
JPIKELocal storm report, May 19, 5:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD ANADARKO 35.08N 98.24W
05/19/2015 CADDO OK AMATEUR RADIO
US HWY 62 UNDER WATER ON THE EAST SIDE OF ANADARKO
&&
JPIKESpecial weather statement, May 19, 5:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 536 PM CDT TUE MAY 19 2015 OKZ023>025-027>029-192315- OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-MCCLAIN OK-CLEVELAND OK- 536 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA... SOUTHEASTERN CANADIAN...NORTHERN GRADY...EASTERN CADDO...NORTHWESTERN MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 615 PM CDT... AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POCASSET... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN OKLAHOMA CITY...NORMAN...MOORE...CHICKASHA... NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...WARR ACRES... NOBLE...TUTTLE...GOLDSBY...MINCO...VALLEY BROOK...COLE...AMBER... BRIDGE CREEK...POCASSET AND MIDDLEBERG. LAT...LON 3504 9802 3517 9813 3558 9763 3513 9725 TIME...MOT...LOC 2235Z 242DEG 29KT 3522 9791 MAD
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Clay, Wichita | 12 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Clay, Montague | 12 days |
| May 19, 8:44 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 8 days |
| May 19, 3:03 PM CDT | River Flood Warning | OUN | Clay, Wichita | 3 days |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 46 min |
| May 19, 3:33 PM CDT | Areal Flood Advisory | OUN | Wilbarger | 3 hr |
| May 19, 3:33 PM CDT | Tornado Warning | OUN | Wichita, Wilbarger | 27 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 44 min |
| May 19, 4:42 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay, Wichita | 3 hr |
| May 19, 4:48 PM CDT | Tornado Warning | OUN | Clay, Wichita | 27 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Clay | 62 min |
| May 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 19, 5:42 PM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| May 19, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 38 min |
| May 19, 6:15 PM CDT | Flash Flood Warning | OUN | Clay | 3 hr |
| May 19, 6:20 PM CDT | Special Weather Statement | OUN | Archer | 25 min |
| May 19, 6:21 PM CDT | Tornado Warning | OUN | Clay | 24 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 48 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 48 min |
| May 19, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 43 min |
| May 19, 6:42 PM CDT | Areal Flood Advisory | OUN | Archer, Clay | 4 hr |
| May 19, 6:42 PM CDT | Special Weather Statement | OUN | Wilbarger | 33 min |
| May 19, 6:53 PM CDT | Tornado Warning | OUN | Clay | 37 min |
| May 19, 6:59 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.